# SDR UPS204119

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 759/761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE TOPSIDE OF PLUS CHORD AT BS 759 AND 761 RBL 68 WL 206.  REPAIRED IAW EO B727-5710-1271 AND UPS EO B727-5710-7298-A.
